Wednesday, May 16, 2007

Whew..It's 3:30 in the afternoon, and I still feel sluggish. I took a Seroquel last night - er - this morning at about 1 am, and it wiped me out for 12 hours. I got up this morning, and found myself walking into walls.

I'm afraid that when I get back on my meds, it'll be like this again. I had forgotten about the whole adjustment period. It might take months to get the meds right, and I don't know if I'll be able to hang in for the duration.

I have been counting down the days until I go to see my new shrink. Now, I'm dreading it.

9 comments:

SkippyMom said...

Sorry to see it is still rough going...WHAT is up with that gas lady - she needs a life or a hobby - or perhaps crazy widow has a sister living in CA? hee.....I bet that is it.

Don't dread the doc - he/she will help you immensely I am sure and the meds adjustment will be over before you know it and think how great you are gonna feel, kay?

Hugs to you all!

mjd said...

I wish you well with the new meds and shrink. Maybe the new shrink will have some insight about the meds. Take care.

dilling said...

ick

Biddie said...

skippymom - I am dreading the doc, but I know that it is something that HAS to be done. There's no way around it.
The gas lady...well, I guess that what goes around comes around, you know? I think that she is a very unhappy person, and that is why is she behaves the way that she does. That or, she's just plain mean and crazy...

mjd - I'm sure that the shrink will be able to work this out...I took the Seroquel because I JUST CAN'T SLEEP. It was prescribed to me by another doc...I hate the stuff, but I did sleep.

dilling - double ick. :)

Jo said...

I have just started on new medication for exactly the same thing,(and is knocking me out too) and am still under my shrink, he is a nice man and helps me grately.
I wish you all the best with both, and hope your feeling better soon.
And yes I did take that last photo on my blog, had my mobile phone to the ready and caught him unawares.

captain corky said...

Hang in there sister. It's not going to be easy, but I'll be here and over at the log for you. ;)

her indoors said...

you hang in there in mate you can do it, you will do it and you will come through it ((((hugs))))

Wandering Coyote said...

I take seroquel, too. Yeah, NEVER take it late at night because even a small amount will knock you out. I take 300mg, which is a lot, I know, but the sedating effect wares off after a while. I think it's a pretty good drug, though, and I'm sure it's helped me a lot. Good luck with the shrink. I know how hard this is but I hope the shrink is helpful rather than hindering.

Heidi the Hick said...

take it at supper time!!!

Hey everything's going to be just fine and I'm sure you'll feel much better just like I say it'll b, kay?